# SDR 2016FA0000444

- Difficulty date: April 2, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N888LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11206
- Aircraft time: 1,913 hours
- Engine: Lyc IO360L2A
- Engine time: 1,913 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Leaking
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR,ANNUAL INSPECTION, THE CYLINDER NR 4 FAILED DIFFERENTIAL CYLINDER LEAK CHECK, EXCESSIVE LEAK BY EXHAUST AND INTAKE VALVE.  ENGINE TOTAL TIME 1912.7.
